# SDR 2003FA0000004

- Difficulty date: December 20, 2002
- Submitted: December 20, 2002
- Operation: General aviation
- Aircraft: N4575D
- Make and model: Beech G35
- Aircraft serial: D4727
- Engine: Cont E2258
- Engine time: 5,495 hours, 1,044 cycles
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Filter
- Part number: CH48109
- Part serial: F03N06F1
- Condition: Burst
- Location: Engine
- Part time: 21 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

AFTER STARTING ENGINE AND PERFORMING A ROUTINE WARM UP. PILOT NOTICED OIL PRESSURE DROPPING. AFTER SHUTDOWN, THE OIL FILTER WAS SHOWN TO HAVE PARTIALITY BLOWN OPEN AT THE BASE WHERE IT IS CRIMPED. ALSO THE PRESSURE RELIEF VALVE WAS FOUND TO HAVE 14 WASHERS UNDER THE SPRING. THIS ENGINE IS NOT ALLOWED TO HAVE ANY WASHERS. THE OIL FILTER HAD 21 HRS SINCE INSTALLATION AND WAS NOT OVER TORQUED. THE ENGINE HAS 1044 HRS. SMOH.
